# SDR QXEA9902394

- Difficulty date: November 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11231
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Mount
- Condition: Corroded
- Location: Alt Antenna
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - AIR FRAME MOUNTING SURFACE FOR FORWARD RAD ALT ANTENNA WAS CORRODED.  REPAIRED IAW FOKKER SRM 51-10-04, PAGE 9.
